Show simple item record

dc.contributor.authorClaverol Aguas, Mercè
dc.contributor.authorHernando Martín, María del Carmen
dc.contributor.authorMaureso Sánchez, Montserrat
dc.contributor.authorMora Giné, Mercè
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2021-10-14T13:06:27Z
dc.date.available2022-01-02T01:29:16Z
dc.date.issued2021-02-02
dc.identifier.citationClaverol, M. [et al.]. Metric dimension of maximal outerplanar graphs. "Bulletin of the Malaysian Mathematical Sciences Society", 2 Febrer 2021, vol. 44, núm. 4, p. 2603-2630.
dc.identifier.issn0126-6705
dc.identifier.urihttp://hdl.handle.net/2117/353582
dc.description.abstractIn this paper, we study the metric dimension problem in maximal outerplanar graphs. Concretely, if ß(G) denotes the metric dimension of a maximal outerplanar graph G of order n, we prove that 2=ß(G)=¿2n5¿ and that the bounds are tight. We also provide linear algorithms to decide whether the metric dimension of G is 2 and to build a resolving set S of size ¿2n5¿ for G. Moreover, we characterize all maximal outerplanar graphs with metric dimension 2.
dc.format.extent28 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.titleMetric dimension of maximal outerplanar graphs
dc.typeArticle
dc.contributor.groupUniversitat Politècnica de Catalunya. CGA - Computational Geometry and Applications
dc.contributor.groupUniversitat Politècnica de Catalunya. DCG - Discrete and Combinatorial Geometry
dc.identifier.doi10.1007/s40840-020-01068-6
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::05 Combinatorics::05C Graph theory
dc.relation.publisherversionhttps://link.springer.com/article/10.1007/s40840-020-01068-6
dc.rights.accessOpen Access
local.identifier.drac32030096
dc.description.versionPostprint (author's final draft)
local.citation.authorClaverol, M.; Hernando, C.; Maureso, M.; Mora, M.
local.citation.publicationNameBulletin of the Malaysian Mathematical Sciences Society
local.citation.volume44
local.citation.number4
local.citation.startingPage2603
local.citation.endingPage2630


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain